Pure and Applied Mathematics Quarterly

Volume 17 (2021)

Number 3

Special Issue in Honor of Duong H. Phong

Edited by Tristan Collins, Valentino Tosatti, and Ben Weinkove

Twisted Kähler–Einstein metrics

Pages: 1025 – 1044

DOI: https://dx.doi.org/10.4310/PAMQ.2021.v17.n3.a8


Julius Ross (Mathematics, Statistics and Computer Science, University of Illinois, Chicago, Il., U.S.A.)

Gábor Székelyhidi (Department of Mathematics, University of Notre Dame, Indiana, U.S.A.)


We prove an existence result for twisted Kähler–Einstein metrics, assuming an appropriate twisted K‑stability condition. An improvement over earlier results is that certain non-negative twisting forms are allowed.

The first-named author was supported in part by NSF grants DMS-1707661 and DMS-1749447.

The second-named author was s upported in part by NSF grant DMS-1350696.

Received 7 May 2019

Accepted 6 September 2019

Published 14 June 2021